# SDR SWAA2024052979707

- Difficulty date: April 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB #4 STAB STA 120.30; 3RD STIFFENER FROM FRONT IS CRACKED.   REPAIRED RH HORIZONTAL STABILIZER RIB #4 STAB STA 120.30; 3RD STIFFENER FROM FRONT IAW SRM 55-10-09-2R-5.
